| Model Number |
MP9229 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that extension sets came apart.Last week we had the same problem, the 14' extension set was shooting off the syringes.